Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On a generalization of Lissajous curves and its applications

Tom 109 / 2016

Piotr Krasoń, Jan Milewski, Wojciech Bondarewicz, Aleksandra Wojtaszek Banach Center Publications 109 (2016), 83-98 MSC: Primary 14H50; Secondary 14H81; 83C10; 30F30; 53A35; 70B05; 83C20. DOI: 10.4064/bc109-0-6

Streszczenie

In the paper we consider a generalization of classical Lissajous curves to the situation where corresponding differential forms involve square roots of quartics. We give a new interesting parametrization of these curves and fully analyze their behaviour in terms of roots of the quartics. We indicate natural applications of our method to the analysis of a Duffing oscillator where the Higgs potential is described by a quartic. We also describe an application to the study of movement of a test body in an axially symmetric gravitational field described by the Kerr metric.

Autorzy

  • Piotr KrasońDepartment of Mathematics and Physics
    University of Szczecin
    Wielkopolska 15
    70-415 Szczecin, Poland
    e-mail
  • Jan MilewskiInstitute of Mathematics
    Poznań University of Technology
    Piotrowo 3A
    60-965 Poznań, Poland
    e-mail
  • Wojciech BondarewiczDepartment of Mathematics and Physics
    University of Szczecin
    Wielkopolska 15
    70-415 Szczecin, Poland
    e-mail
  • Aleksandra WojtaszekThe Department of CRM and Sales Support
    Bank Zachodni WBK SA
    Plac Andersa 5
    61-894 Poznań, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek